Geodesic ray transform with matrix weights for piecewise constant functions
Ilmavirta, J., & Railo, J. (2020). Geodesic ray transform with matrix weights for piecewise constant functions. Annales Academiae Scientiarum Fennicae-Mathematica, 45(2), 1095-1102. https://doi.org/10.5186/aasfm.2020.4558
Published inAnnales Academiae Scientiarum Fennicae-Mathematica
DisciplineInversio-ongelmien huippuyksikköMatematiikkaCentre of Excellence in Inverse ProblemsMathematics
© the Authors & Suomalainen tiedeakatemia, 2020
We show injectivity of the geodesic X-ray transform on piecewise constant functions when the transform is weighted by a continuous matrix weight. The manifold is assumed to be compact and nontrapping of any dimension, and in dimension three and higher we assume a foliation condition. We make no assumption regarding conjugate points or differentiability of the weight. This extends recent results for unweighted transforms.
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland
Funding program(s)Postdoctoral Researcher, AoF; Centre of Excellence, AoF
Additional information about fundingJ. I. was supported by the Academy of Finland (decision 295853). J. R. was supported by the Academy of Finland (Centre of Excellence in Inverse Problems Research at the University of Jyväskylä in 2017, Centre of Excellence in Inverse Modelling and Imaging at the University of Helsinki in 2018).
Showing items with similar title or keywords.
Ilmavirta, Joonas; Lehtonen, Jere; Salo, Mikko (Cambridge University Press, 2020)We show that on a two-dimensional compact nontrapping manifold with strictly convex boundary, a piecewise constant function is determined by its integrals over geodesics. In higher dimensions, we obtain a similar result ...
Paternain, Gabriel B.; Salo, Mikko; Uhlmann, Gunther; Zhou, Hanming (Johns Hopkins University Press, 2019)Consider a compact Riemannian manifold of dimension ≥ 3 with strictly convex boundary, such that the manifold admits a strictly convex function. We show that the attenuated ray transform in the presence of an arbitrary ...
Feizmohammadi, Ali; Ilmavirta, Joonas; Oksanen, Lauri (Springer, 2021)Given a Lorentzian manifold, the light ray transform of a function is its integrals along null geodesics. This paper is concerned with the injectivity of the light ray transform on functions and tensors, up to the natural ...
Lehtonen, Jere (University of Jyväskylä, 2017)
Brander, Tommi; Ilmavirta, Joonas; Piiroinen, Petteri; Tyni, Teemu (American Institute of Mathematical Sciences (AIMS), 2020)We study an inverse problem where an unknown radiating source is observed with collimated detectors along a single line and the medium has a known attenuation. The research is motivated by applications in SPECT and beam ...